Alert archive / Oklahoma / River Flood Warnings in 2007
River Flood Warning 5, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Sep 8, 2007, 8:58 AM CDT for Ottawa County, Oklahoma. It took effect at Sep 9, 2007, 6:40 AM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Sep 8, 2007, 8:58 AM CDT (13:58 UTC)
- In effect from
- Sep 9, 2007, 6:40 AM CDT
- Expired
- Sep 10, 2007, 8:31 PM CDT
- In force
- 38 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring River near Quapaw (QUAO2).
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07188000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 081358 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 858 AM CDT SAT SEP 08 2007 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-082158- /O.NEW.KTSA.FL.W.0005.070909T1525Z-070910T1432Z/ /QUAO2.1.ER.070909T1525Z.070910T0000Z.070910T0832Z.NO/ 858 AM CDT SAT SEP 08 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE SPRING RIVER NEAR QUAPAW. * FROM SUNDAY MORNING TO MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM SATURDAY THE STAGE WAS 8.89 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 22.3 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * IMPACT...AT 22.0 FEET...PARK AND RECREATIONAL AREAS WILL EXPERIENCE MINOR FLOODING. $$
10 follow-up statements
000 WGUS84 KTSA 081921 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 221 PM CDT SAT SEP 08 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-090321- /O.EXT.KTSA.FL.W.0005.070909T1041Z-070911T0124Z/ /QUAO2.1.ER.070909T1041Z.070910T0000Z.070910T1924Z.NO/ 221 PM CDT SAT SEP 08 2007 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * FROM LATE TONIGHT TO MONDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM SATURDAY THE STAGE WAS 11.32 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 23.4 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON. * IMPACT...AT 24.0 FEET...PARK AND RECREATIONAL AREAS DOWNSTREAM FROM THE GAGE SITE WILL EXPERIENCE MODERATE FLOODING. $$
000 WGUS44 KTSA 082147 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 447 PM CDT SAT SEP 08 2007 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-090547- /O.EXT.KTSA.FL.W.0005.070909T1005Z-070911T0425Z/ /QUAO2.2.ER.070909T1005Z.070910T0600Z.070910T2225Z.NO/ 447 PM CDT SAT SEP 08 2007 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 400 PM SATURDAY THE STAGE WAS 14.71 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 27.0 FEET BY MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON. * IMPACT...AT 28.0 FEET...RECREATIONAL AREAS NEAR THE GAGE SITE WILL BE INUNDATED TO A DEPTH OF SEVERAL FEET. THE GAGE SITE MAY BE CUT OFF FROM EASY ACCESS. $$
000 WGUS84 KTSA 090154 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 854 PM CDT SAT SEP 08 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-090954- /O.EXT.KTSA.FL.W.0005.070909T1213Z-070911T0020Z/ /QUAO2.2.ER.070909T1213Z.070910T0600Z.070910T1820Z.NO/ 854 PM CDT SAT SEP 08 2007 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * FROM SUNDAY MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM SATURDAY THE STAGE WAS 16.72 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 25.0 FEET BY MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON. * IMPACT...AT 26.0 FEET...RECREATIONAL AREAS DOWNSTREAM FROM THE GAGE SITE WILL BE INUNDATED TO A DEPTH OF SEVERAL FEET. $$
000 WGUS84 KTSA 090728 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 228 AM CDT SUN SEP 09 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-091528- /O.EXT.KTSA.FL.W.0005.070909T1140Z-070910T1612Z/ /QUAO2.2.ER.070909T1140Z.070910T0000Z.070910T1012Z.NO/ 228 AM CDT SUN SEP 09 2007 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * FROM THIS MORNING TO MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM SUNDAY THE STAGE WAS 17.06 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 24.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * IMPACT...AT 24.0 FEET...PARK AND RECREATIONAL AREAS DOWNSTREAM FROM THE GAGE SITE WILL EXPERIENCE MODERATE FLOODING. $$
000 WGUS84 KTSA 091402 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 902 AM CDT SUN SEP 09 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-092202- /O.EXT.KTSA.FL.W.0005.000000T0000Z-070910T1550Z/ /QUAO2.1.ER.070909T1846Z.070910T0000Z.070910T0950Z.NO/ 902 AM CDT SUN SEP 09 2007 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM SUNDAY THE STAGE WAS 17.25 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 22.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * IMPACT...AT 22.0 FEET...PARK AND RECREATIONAL AREAS WILL EXPERIENCE MINOR FLOODING. $$
000 WGUS84 KTSA 091942 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 242 PM CDT SUN SEP 09 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-100342- /O.EXT.KTSA.FL.W.0005.000000T0000Z-070911T0340Z/ /QUAO2.1.ER.070910T0220Z.070910T1200Z.070910T2140Z.NO/ 242 PM CDT SUN SEP 09 2007 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * UNTIL MONDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM SUNDAY THE STAGE WAS 17.59 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 22.0 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON. * IMPACT...AT 22.0 FEET...PARK AND RECREATIONAL AREAS WILL EXPERIENCE MINOR FLOODING. $$
000 WGUS84 KTSA 100129 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 829 PM CDT SUN SEP 09 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-100929- /O.EXT.KTSA.FL.W.0005.000000T0000Z-070911T0146Z/ /QUAO2.1.ER.070910T0412Z.070910T1200Z.070910T1946Z.NO/ 829 PM CDT SUN SEP 09 2007 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * UNTIL MONDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM SUNDAY THE STAGE WAS 18.75 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 22.0 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON. * IMPACT...AT 22.0 FEET...PARK AND RECREATIONAL AREAS WILL EXPERIENCE MINOR FLOODING. $$
000 WGUS84 KTSA 101310 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 810 AM CDT MON SEP 10 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-102110- /O.EXT.KTSA.FL.W.0005.000000T0000Z-070911T0336Z/ /QUAO2.1.ER.070910T0521Z.070910T1500Z.070910T2136Z.NO/ 810 AM CDT MON SEP 10 2007 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * UNTIL THIS EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM MONDAY THE STAGE WAS 21.19 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.4 FEET BY LATE THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * IMPACT...AT 22.0 FEET...PARK AND RECREATIONAL AREAS WILL EXPERIENCE MINOR FLOODING. $$
000 WGUS84 KTSA 101925 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 225 PM CDT MON SEP 10 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-110325- /O.EXT.KTSA.FL.W.0005.000000T0000Z-070911T0638Z/ /QUAO2.1.ER.070910T0521Z.070910T1430Z.070911T0038Z.NO/ 225 PM CDT MON SEP 10 2007 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW * UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM MONDAY THE STAGE WAS 21.11 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE SPRING RIVER NEAR QUAPAW HAS CRESTED AND WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS EVENING. $$
000 WGUS84 KTSA 110131 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 831 PM CDT MON SEP 10 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-110201- /O.CAN.KTSA.FL.W.0005.000000T0000Z-070911T0638Z/ /QUAO2.1.ER.070910T0521Z.070910T1430Z.070911T0047Z.NO/ 831 PM CDT MON SEP 10 2007 THE FLOOD WARNING IS CANCELLED FOR THE SPRING RIVER NEAR QUAPAW. * AT 800 PM MONDAY THE STAGE WAS 19.95 FEET. * THE RIVER HAS FALLEN BELOW THE FLOOD STAGE OF 20.0 FEET. * FORECAST...THE SPRING RIVER NEAR QUAPAW WILL CONTINUE FALLING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Sep 8, 3:00 AM CDT, 5 hours 58 minutes earlier.
Area forecast discussion, Sep 8, 3:00 AM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
300 AM CDT SAT SEP 8 2007
.DISCUSSION...
TORRENTIAL RAINS FALLING ACROSS PORTIONS OF NORTHEAST OKLAHOMA
THIS MORNING. NEARLY 5 INCHES OF RAIN HAS FALLEN AT WFO TULSA
SINCE MIDNIGHT. STRONG ISENTROPIC LIFT TAKING PLACE THIS MORNING
ALONG THE 305K SURFACE ACROSS NORTHEAST OKLAHOMA WITH BEST LIFT
LINING UP NICELY WITH THE SOUTHERN EDGE OF THE PRECIP. THIS ALSO
COINCIDES WITH THE 850 MB FRONTAL BOUNDARY THAT STRETCHES ACROSS
NORTHEAST OKLAHOMA THIS MORNING. MEANWHILE...THE TRUE SURFACE COLD
FRONT STILL RESIDES ACROSS SOUTHEAST KANSAS INTO NORTHWEST OKLAHOMA
WITH A SURFACE TROF EXTENDING FROM A LOW IN SOUTHWEST OKLAHOMA
AND ALONG A OKC-TUL-JLN LINE. WITH ALL THESE FEATURES LINGERING
IN THE AREA AND A TROPICAL AIRMASS ENTRENCHED IN THE AREA THE
CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN HIGH ACROSS
THE AREA TODAY. THE BEST CHANCES WILL BE NORTH OF INTERSTATE
40 WHERE A FLASH FLOOD WATCH WILL CONTINUE TO BE IN EFFECT THROUGH
THIS AFTERNOON. ANOTHER 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE
IN THE WATCH AREA THROUGH THIS AFTERNOON. WILL CONTINUE THE FLASH FLOOD
WATCH FOR NORTHWEST ARKANSAS INTO TONIGHT AS THE AXIS OF HEAVIEST
RAINS AND BEST ISENTROPIC LIFT SHIFTS TO THE EAST.
THE RAIN CHANCES WILL DECREASE FROM THE NORTHWEST ON SUNDAY AS THE
COLD FRONT CURRENTLY ACROSS SOUTHEAST KANSAS MAKES ITS WAY
THROUGH THE AREA. HOWEVER...THE CHANCES OF SHOWERS AND THUNDERSTORMS
WILL PICK RIGHT BACK UP ON MONDAY AS A MID-LEVEL SHORTWAVE AND ASSOCIATED
COLD FRONT SWEEP ACROSS THE CENTRAL PLAINS AND INTO THE AREA. COOLER
AND DRIER CONDITIONS ARE IN ANTICIPATED FOR THE REMAINDER OF THE FORECAST
PERIOD AS HIGH PRESSURE BUILDS IN THE WAKE OF THE COLD FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 83 68 84 65 / 100 70 20 30
FSM 86 71 84 69 / 70 90 60 40
MLC 86 71 82 67 / 60 90 40 30
BVO 81 64 84 61 / 100 50 10 20
FYV 82 68 82 65 / 100 90 50 40
BYV 80 67 82 63 / 100 90 50 40
MKO 82 69 82 65 / 90 80 40 40
MIO 81 65 83 62 / 100 60 20 20
F10 84 69 83 65 / 80 80 40 30
HHW 88 72 86 70 / 50 70 50 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072.
AR...FLASH FLOOD WATCH UNTIL 8 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020.
&&
SHORT TERM...69
LONG TERM....10Hazardous weather outlook, Sep 8, 5:02 AM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 502 AM CDT SAT SEP 8 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 501 AM CDT SAT SEP 8 2007 ...HEAVY RAIN AND FLASH FLOODING POSSIBLE THROUGH TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...PRIMARILY SOUTHEAST OKLAHOMA. ONSET...THIS AFTERNOON. FLASH FLOOD. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. DISCUSSION... THE THREAT FOR SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE THROUGH TONIGHT AS A WEAK SURFACE BOUNDARY LINGERS ACROSS THE AREA. THIS WEAK FRONTAL BOUNDARY WILL COMBINE FORCES WITH A SERIES OF UPPER LEVEL DISTURBANCES TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS IN THE TROPICAL AIRMASS IN PLACE ACROSS THE REGION. THE HEAVIEST RAIN WILL BE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS IN THE VICINITY OF THE FRONTAL BOUNDARY. DUE TO THE TROPICAL NATURE OF THE AIRMASS ACROSS THE AREA...THE THUNDERSTORMS WILL BE EFFICIENT RAINFALL PRODUCERS. THEREFORE...VERY HEAVY AMOUNTS OF RAIN WILL BE POSSIBLE IN A SHORT PERIOD OF TIME...MAKING FLASH FLOODING A SIGNIFICANT RISK. THERE IS ALSO A LIMITED RISK OF SEVERE WEATHER THIS AFTERNOON...MAINLY ACROSS SOUTHEAST OKLAHOMA. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA AS THE AIRMASS BECOMES INCREASINGLY UNSTABLE DUE TO AFTERNOON HEATING. THE MAIN THREAT FROM THESE STORMS WOULD BE DOWNBURST WINDS APPROACHING 60 MPH. THE THREAT FOR SEVERE THUNDERSTORMS WILL DIMINISH AFTER SUNSET WITH THE LOSS OF DAYTIME HEATING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH TUESDAY AS THE WEAK FRONTAL BOUNDARY CURRENTLY ACROSS THE AREA SLOWLY MOVES TO THE SOUTH AND EAST. A MORE SIGNIFICANT COLD FRONT WILL MOVE THROUGH THE AREA MONDAY NIGHT INTO TUESDAY PUTTING AND END TO THE RAIN CHANCES. COOLER AND DRIER CONDITIONS ARE EXPECTED MID TO LATE WEEK AS HIGH PRESSURE BUILDS IN THE WAKE OF THE COLD FRONT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Sep 8, 3:14 AM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
314 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM FLASH FLOOD TULSA 36.13N 95.92W
09/08/2007 TULSA OK BROADCAST MEDIA
KTUL REPORTED 46TH AND SHERIDAN CLOSED DUE TO 3-4 FEET OF
WATER OVER THE ROAD
0300 AM FLASH FLOOD TULSA 36.13N 95.92W
09/08/2007 TULSA OK LAW ENFORCEMENT
TULSA PD REPORTED NUMEROUS VEHICLES STRANDED IN FLOOD
WATERS ACROSS THE CITY
&&
EJCLocal storm report, Sep 8, 4:56 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
456 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM FLASH FLOOD 3 S COLLINSVILLE 36.32N 95.84W
09/08/2007 TULSA OK LAW ENFORCEMENT
TULSA OHP REPORTED HIGHWAY 20 CLOSED FROM HIGHWAY 169 TO
THE ROGERS COUNTY LINE DUE TO FLOODING. UP TO 4 FEET OF
WATER WAS OVER THE ROAD.
&&
EJCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 8:58 PM CDT | Special Weather Statement | TSA | Osage | 62 min |
| Sep 7, 10:09 PM CDT | Special Weather Statement | TSA | Washington | 51 min |
| Sep 7, 10:43 PM CDT | Special Weather Statement | TSA | Creek | 62 min |
| Sep 7, 11:01 PM CDT | Special Weather Statement | TSA | Muskogee | 59 min |
| Sep 8, 12:40 AM CDT | Flash Flood Warning | TSA | Tulsa, Wagoner | 3 hr |
| Sep 8, 3:45 AM CDT | Flash Flood Warning | TSA | Tulsa, Wagoner | 3 hr |
| Sep 8, 3:55 AM CDT | Flash Flood Warning | TSA | Nowata, Washington | 3 hr |
| Sep 8, 5:12 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Sep 8, 6:48 AM CDT | Flash Flood Warning | TSA | Tulsa | 4 hr |
| Sep 8, 7:00 AM CDT | Flash Flood Warning | TSA | Nowata, Washington | 4 hr |
| Sep 8, 7:34 AM CDT | Flash Flood Warning | TSA | Creek | 3 hr |
| Sep 8, 7:38 AM CDT | Flash Flood Warning | TSA | Rogers | 4 hr |
| Sep 8, 12:59 PM CDT | Special Weather Statement | TSA | Muskogee | 46 min |
| Sep 8, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 65 min |
| Sep 8, 3:15 PM CDT | Flash Flood Warning | TSA | Muskogee | 3 hr |
| Sep 8, 5:28 PM CDT | Special Weather Statement | TSA | McIntosh | 62 min |
| Sep 8, 5:42 PM CDT | Flash Flood Warning | TSA | McIntosh | 4 hr |
Nearby
River Flood Warnings in Oklahoma, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.